Parkinson's Movement
12,413 members11,030 posts

What's going on?

I need help desperately!

For the last five or six weeks, I have been feeling awful. Very dizzy, faint, and lite headed. Lately, I am nauseous too ! The only thing that makes me feel better is lying down, but that drives me nuts! It started when my Neurologist changed the dosage of my Parkinsins drugs -loweredRopinerole 24 mg daily to 18 mg daily. But then she upped my Sinamet from three tablets daily (25/100) to 6. We did that slowly over a couple of weeks. I started feeling like I was moving, weaving, dancing, bobbing up and down, whatever ,constantly, but I wasn't physically. I just felt like I was. It really frightened me, so I slowly cut back On my Sinamet to three tablets again. Problem is that bobbing feeling has stayed with me, and it's horrible! Has anyone out there had this?

I can't handle it!

Thank you friends

Nettiepie

18 Replies
oldestnewest

are you drinking enough? Dehydration can cause some of these symptoms. Also have your blood pressure checked. Low BP can also be a cause.

1 like
Reply

taking sinemet with food is not recommended. It completes with the protein receptors for absorption and you end up taking more to get the same results. Best to take a lower dose on an empty stomach for best and more reliable results

Reply

Is it one hour before and two after food? Thanks

Reply

yes for sinemet

Reply

Thats good to know thank you

Reply

What has your consultant said about it?

Reply

They think it's orthostatic hypotension which it might be but I can't figure out why am bobbing up and down all the time makes me so sick

Reply

try to see you doctor it could be anything.

Reply

Blood pressure? Low?

Reply

Call or go see your Dr. as soon as possible. What you are experiencing is not normal and living your life laying down cannot be fun. Your Dr. is your ally, he's there to help. Hope you feel better soon!

Reply

Thank you I keep in contact with her I appreciate your input

Reply

I had the exact same problem when I added Sinemet to my 24mg ropinerole. It was horrible! ! The only way I could describe it was I constantly felt like I was car sick or hung over (without the fun that goes with it ) and eventually had to stop sinemet completely. It took a good week or so for all the "moving" feelings to subside. Unfortunately the tremor got worse but at least I'm not in bed all the time. Stay persistent with your Dr. it is all trial and error to see what works for you and what yoi can tolerate.

Reply

I'm glad To find someone with the same problem as I have had. I think I might have to do not go off of my sinamethi My tremor is not that bad . didyou have to do it slowly or cold turkey?

Reply

Never go cold turkey. There is a withdrawal problem called malignant neuroleptic syndrome when stopping levodopa.

If you are going to reduce your levodopa do it slowly and with the knowledge of your doctor. You never know, you might just find that a slightly lower dose doesthe trick.

Reply

Absolutely don't go cold turkey and certainly make sure your doctor guides you through it. I happened to be on the highest dose of ropinerole and had just started on the lowest dose of sinemet so it was a cold turkey situation for me. Just keep talking with your doctor and insist they listen to your concerns. Good luck!

Reply

Thank you Christie I am sure struggling here with this. I used to be on the highest dose of Ropinerole but I've whittled it down to half so 12 mg..and I'm taking three Sinamet s day still. I just feel so Terrible

I talked to my doc yesterday and We've got a plan

Thanks for your concern."" How long have you had PD....?

Reply

I've had some symptoms for a few years but finally diagnosed in march of this yr. Pretty much still in shock stage and burying myself in work to avoid it but doesn't really work...it's always competing for my attention:)

Reply

Good to have a comrade, thanks for your encouraging words . I still have not been dx yet, and they are still running tests. This never seems to end. All my tests come back normal.

After two years and I'm tired and still frightened. ALL MY SYMPTOMS Seem to be moving way too fast for PD

Reply

You may also like...